Advertisement

Remarks on topology of stable translating solitons

  • Keita Kunikawa
  • Shunsuke Saito
Original Paper
  • 7 Downloads

Abstract

We show that any complete f-stable translating soliton M admits no codimension one cycle which does not disconnect M. As a corollary, it follows that any two dimensional complete f-stable translating soliton has genus zero.

Keywords

Translating solitons Stability Weighted harmonic forms 

Mathematics Subject Classification (2010)

Primary: 53C42 Secondary: 53C21 

Notes

Acknowledgements

The first author would like to thank Miyuki Koiso and Reiko Miyaoka for their valuable comments and discussion on stability of translators. The second author was supported by Structural Materials for Innovation Strategic Innovation Promotion Program D72.

References

  1. 1.
    Bueler, E.: The heat kernel weighted Hodge Laplacian on noncompact manifolds. Trans. Am. Math. Soc. 351(2), 683–713 (1999)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Carron, G.: \(L^2\) Harmonic Forms on Non Compact Manifolds. arXiv:0704.3194v1 (2007)
  3. 3.
    Dodziuk, J.:\(L^2\) harmonic forms on complete manifolds. In: Yau, S.T. (Ed.) Seminar on Differential Geometry, Annals of Mathematics Studies, vol. 102, pp. 291–302. Princeton University Press, Princeton (1982)Google Scholar
  4. 4.
    Gaffney, M.: The heat equation method of Milgram and Rosenblum for open Riemannian manifolds. Ann. Math. 60, 458–466 (1954)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Impera, D., Rimoldi, M.: Stability properties and topology at infinity of \(f\)-minimal hypersurfaces. Geom. Dedicata 178(1), 21–47 (2015)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Impera, D., Rimoldi, M.: Rigidity results and topology at infinity of translating solitons of the mean curvature flow. Commun. Contemp. Math. 19(6), 21 (2017)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Impera, D., Rimoldi, M.: Quantitative Index Bounds for Translators Via Topology. arXiv:1804.07709v2 (2018)
  8. 8.
    Martín, F., Savas-Halilaj, A., Smoczyk, K.: On the topology of the translating solitons of the mean curvature flow. Calc. Var. Partial Differ. Equ. 54(3), 2853–2882 (2015)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Miyaoka, R.:\(L^2\) harmonic forms on non compact Manifolds. Geometry and Global Analysis, pp. 289–293. Tohoku University (1993)Google Scholar
  10. 10.
    Nguyen, X.H.: Translating tridents. Comm. Partial Differ. Equ. 34, 257–280 (2009)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Nguyen, X.H.: Complete embedded self-translating surfaces under mean curvature flow. J. Geom. Anal. 23, 1379–1426 (2013)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Palmer, B.: Stability of minimal hypersurfaces. Comment. Math. Helv. 66, 185–188 (1991)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Shahriyari, L.: Translating graphs by mean curvature flow. Geom. Dedicata 175(1), 57–64 (2015)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Smith, G.: On Complete Embedded Translating Solitons of the Mean Curvature Flow that are of Finite Genus. arXiv:1501.04149v2 (2015)
  15. 15.
    Strichartz, R.S.: Analysis of the Laplacian on the complete Riemannian manifold. J. Funct. Anal. 60(1), 48–79 (1983)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Xin, Y.L.: Translating solitons of the mean curvature flow. Calc. Var. Partial Differ. Equ. 54(2), 1995–2016 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2018

Authors and Affiliations

  1. 1.Advanced Institute for Materials ResearchTohoku UniversitySendaiJapan

Personalised recommendations